JournalsjemsVol. 8, No. 2pp. 181–188

On two problems studied by A. Ambrosetti

  • David Arcoya

    Universidad de Granada, Spain
  • José Carmona

    Universidad de Almeria, Spain
On two problems studied by A. Ambrosetti cover
Download PDF

Abstract

We study the Ambrosetti-Prodi and Ambrosetti-Rabinowitz problems. We prove for the first one the existence of a continuum of solutions with shape of a reflected C (\supset-shape). Next, we show that there is a relationship between these two problems.

Cite this article

David Arcoya, José Carmona, On two problems studied by A. Ambrosetti. J. Eur. Math. Soc. 8 (2006), no. 2, pp. 181–188

DOI 10.4171/JEMS/45